# SDR DALA13059549208

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 962 FRAME HAS A CRACKED.  REMOVED DAMAGED FRAME SECTION.  LOCATED, DRILLED AND INSTALLED NEW FRAME SECTION IAW  DWG SR90530027, REV A.
